# SDR SWAA2022010347700

- Difficulty date: November 25, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK WEB LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 15L AT FWD GALLEY AREA ; 2021-544338 / [01] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A18234369 DUE DATE: 29-SEP-22; [02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE 22 JAN 22; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 22.; [03] TOOL USED: MULTIMETER P/N FLUKE 37 S/N 5585019 DUE DATE: 26-DEC-21. POWER PACK P/N PE1068 S/N PE0118-94826 DUE DATE: 23-FEB-22.THERMOMETER P/N FLUKE 566 S/N 46660121WS DUE DATE: 24-MAR-22.; [04] REPAIRED WEB LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 15L AT FWD GALLEY AREA IAW EA#21-153-03702 REV1; EA#21-153-03702-WIP1 REV2 AND EA#21-153-03702-WIP2 REV1. THIS REPAIR IS CATEGORY B. SEE INDIVIDUAL SIGNOFF BELOW.; [05] REPAIRED WEB LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 15L AT FWD GALLEY AREA IAW EA#21-153-03702 REV1; EA#21-153-03702-WIP1 REV2 AND EA#21-153-03702-WIP2 REV1. THIS REPAIR IS CATEGORY B. SEE INDIVIDUAL SIGNOFF BELOW.. CERTIFIED AS RII . TASK COMPLETED
